# SDR HALA2009102700488

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 25,280 hours, 4,881 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: A33334
- Condition: Faulty
- Location: Tat
- Part time: 1,282 hours, 248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - IN CRUISE FL 340 ,LOST A/P A/T AND TAT PROB INOP EICAS MSG TRIED L&R A/P ALSO INOP,DIVERTED TO SFO.  T/S AND FOUND TAT PROBE FAULTY.  REMOVED AND REPLACED IAW AMM 34-12-02-004-001 AND 34-012-02-004-008.RAN TEST 01-,02,10 ALONG WITH TEST 40. ALL CKD AND PASSED.A/C REMAINS IN CAT 3(LAND 3).
